# SDR AWXA200300879

- Difficulty date: August 5, 2003
- Submitted: August 6, 2003
- Operation: Air carrier
- Aircraft: N309AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24711
- Aircraft time: 42,525 hours, 29,232 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Reveal
- Part number: 65535944
- Condition: Cracked
- Location: Door Frame
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MINOR REPAIR - DURING C-14 CHECK A .25 INCH CRACK WAS FOUND ON R-1 DOOR UPPER REVEAL DEPRESSOR AT AFT SIDE. MAINTENANCE REMOVED AND REPLACED R-1 DOOR UPPER REVEAL DEPRESSOR IAW B737-300 SRM 51-40-02, PG. 3-4, & 38.
